Support group for people who take Gabapentin, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Feeling more fatigue and need walker more since taking gabapentin for 4 weeks with bupropion 3 weeks. Also take tramadol 3 x .day. Stop gabapentin?
Post created 3 days 5 hours ago
Have been taking Gabapentin for 1 month. Noticed 2 lumps in 1 breast. Concerned, but after reading comments, thinking it may be the RX. Checking in with my PCP anyway.
Post created 3 days 19 hours ago
After only month of taking gabapentin with tramadol am feeling extremely fatigued all day and night plus can't walk as far without walker. I cut back to only one gab at 300mg every other day since starting bupropion 75x2 Three weeks ago. But Im thinking I should drop gabapentin completely?? Have to take tramadol!!
Haven't been on bupropion long enough to consider if helps my PAD pain. Anyone agree I should Quit Gabapentin?
Post created 3 days 6 hours ago
I want to speak about the side effects of gabapentin
Post created 4 days 17 hours ago
Looking for confirmation that gabapentin can indeed cause serotonin syndrome when combined with other medications
Post created 6 days 16 hours ago
Hi. My son has ulnar nerve injury.....do you recommend gabapentin?
Post created 1 week 1 day ago
I am having unexplained pain under rib cages. I have had lots of test and nothing has showed up. I also have warmness in my upper thigh and legs.
I also have skin peeling. Concerned that it may be related to gabapentin. Anyone else?
Post created 1 week 4 days ago
Is Gabapentin make you diarhea.
I have that symtom .
It is so seriously.
What medication coould help me to stop it ? Even I take Lomotril
It doesn't working .
I always made it my pant .
I'm so shame .
I did talk to my primary doctor. He just gave me Lomotril .
I need help !
Thank you so much
Question created 1 week 5 days ago
I take gabapentine and am plaques with horrible fatigue . I have fibromyalgia . Is there anything else I can take instead?
I am very happy to find this group ! Thanks
Post created 1 week 5 days ago
I have been taking Gabapentin for about 2 years with a few month break in between and the last 5 months I have had non stop belching in the evening or when driving, now it's getting bad during the day too. I had an upper endoscopy recently and it only showed mild gastritis. I have tried every kind of antacid with no relief. Dairy, gluten and tomato seem to make it worse but it happens no matter what I eat or don't eat. It gets so bad I feel I can hardly breath, its humiliating and with no break from it I'm at my wits end. I recently missed a few days of Gabapentin and had horrible withdrawals but noticed my air vomiting was almost gone and when I got back on to stop the withdrawals it has been back with a vengeance so I'm really hoping I've found the culprit and will need to wean off it. I have also gained a ton of weight since being on it. Btw I am 35 yr. old female with severe neurological issues from Lyme disease . Thanks for reading!
Post created 2 weeks 4 hours ago
- Page 1